# SDR SIMA20180207001

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 32,413 hours, 27,950 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Wing Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE FAILED WHEN OVERRIDE KNOB IN THE ALL POSITION,  FAULT CODE 301M0200.  FOLLOWING FIM 30-11-00-810-803-A,  ITEM 1,  PERFORMED AN OPS CHECK IAW AMM 30-00-00. OPS CHECKED GOOD. NO MESSAGE NOTED.
